HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Main » General Discussion (Forum) » He's definitely tripping ... » Reply #3

Response to hedda_foil (Original post)

Mon Oct 5, 2020, 07:05 PM

3. The steroids can do that, and if he starts having sleepless nights and other side effects

from the steroids, it isnít going to be pretty


Reply to this post

Back to OP Alert abuse Link to post in-thread

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 9 replies Author Time Post
hedda_foil Oct 2020 OP
MontanaMama Oct 2020 #1
hedda_foil Oct 2020 #7
MontanaMama Oct 2020 #9
Gidney N Cloyd Oct 2020 #2
still_one Oct 2020 #4
hedda_foil Oct 2020 #6
Gidney N Cloyd Oct 2020 #8
LineNew Reply The steroids can do that, and if he starts having sleepless nights and other side effects
still_one Oct 2020 #3
C_U_L8R Oct 2020 #5
Please login to view edit histories.